It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Endometriosis Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-17-2003, 08:16 PM   #1
Junior Member
(female)
 
Join Date: Nov 2002
Location: USA
Posts: 42
amb063081 HB User
Question Yasmin and Endometriosis

I was wondering if anyone is taking Yasmin that has endometriosis? I was on the depo shot for 2 1/2 years and the last 6 months I gained at least 15 pounds, which isn't much but I gained it only in my stomach, so I finally said thats enough. Not to mention acne problems, and yeast infections every month. So I was just wondering what side effects you have noticed while on the pill and if your abdominal pain from the endo got any worse or better. Any help would be great.

 
Old 03-17-2003, 08:39 PM   #2
Senior Veteran
(female)
 
Join Date: Sep 2002
Location: Australia
Posts: 627
Greenoctopus18 HB User
Post

Hi. I haven't ever taken Yasmin, but before I knew I could have Endo I was taking the pill (Microgynon30). Since I started taking it I started getting abdominal pains throughout the month and terrible pains during my period, which is the reason I went to the doctor to start with.
Since then I have been put on a lower estrogen dose pill (Loette), which has really helped a lot with all symptoms. Occasionally I still have sharp pains, etc, but a lot less than before.
I guess, since the pills have estrogen in them, it makes sense that it may actually have a reverse effect on endo and actually stimulate activity on the lesion, rather than act for treatment.
I hope this can help at least in the slightest.

 
Sponsors Lightbulb
   
Old 03-17-2003, 09:05 PM   #3
Senior Veteran
 
Join Date: Oct 2002
Location: Southern Colorado, US
Posts: 1,306
tinkers HB User
Post

I had endo. I had a laprascopy to have it removed...along with tissue connected to my fallopian tubes, and my colon. I was put on Yasmin to regulate periods and also my gyn said it would help to keep endo from coming back. But if the Endo does come back it should be very mild to not even need surgery again. Hope this helps.
Tink
__________________
Courtney 8
Brendan 4
Garrett, born Feb. 9th, 2004

 
Old 03-17-2003, 09:07 PM   #4
Senior Veteran
 
Join Date: Oct 2002
Location: Southern Colorado, US
Posts: 1,306
tinkers HB User
Post

Oh, also the abdominal pain is better. Acne is still there, but the pill is supposed to help. I guess time will tell. http://www.healthboards.com/ubb/heart.gif
Tink
__________________
Courtney 8
Brendan 4
Garrett, born Feb. 9th, 2004

 
Old 03-18-2003, 06:51 AM   #5
Junior Member
(female)
 
Join Date: Nov 2002
Location: USA
Posts: 42
amb063081 HB User
Post

Thanks for the reply's I'm only on my second day of taking the pill so I guess I will just have to see what happens, my doctor said it could take a couple months to get my period again, which I am not looking forward to, along with the cramps etc. Oh well anything is better than putting on another 15 pounds!

 
Old 03-18-2003, 09:14 AM   #6
Junior Member
 
Join Date: Mar 2003
Posts: 15
emilyh HB User
Post

i had a friend who took yasmin who thought it might have caused problems with yeast

 
Old 03-18-2003, 11:41 AM   #7
Newbie
 
Join Date: Feb 2003
Location: WA
Posts: 3
Rayshell HB User
Post

Hey this is Charby15...I am on a friends computer.

I have endo and i am on yasmin. I have been on probably 5 different pills before i got on Yasmin. I love it. The first month might be rough, but give it atleast 2 months for your body to get used to it. I have had acne problems also and my face has never been more clear since i have been on Yasmin and I haven't had cramps either. The only thing that bothers me is my period won't seem to regulate for some reason. I started a week early this time. But i have been on it for 4 months now and its been great. Good luck!

 
Old 03-19-2003, 03:53 PM   #8
Newbie
 
Join Date: Mar 2003
Location: glen oaks, ny usa
Posts: 4
dorigh HB User
Post

i was never on yasmin but i went on estrostep for one month over the summer and suddenly had severe pain in my lower ab. went to the doctor and it seemed that the pill helped (to use the term lightly) spead up the endo. had the laposcopy and now doing the lupron shots. be careful i learned an important lesson, if it hurts then something is wrong even if it takes time to find someone you trust.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Need some suggestions, Yasmin vs. Lo'Ovral-28... ~LYNN~ Birth Control 5 09-19-2007 12:02 PM
PCOS and Yasmin Novkemeniel Polycystic Ovary Syndrome (PCOS) 2 07-06-2006 10:36 AM
UGGGGGGGGG: I am about to quit YASMIN!!! Livv Birth Control 10 01-21-2006 09:58 PM
Switching from Yasmin to Ovcon 35 octoberbride Birth Control 4 09-15-2005 04:13 PM
Wld like to hear others Yasmin experience. Ang31 Birth Control 8 09-13-2005 08:42 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



VitoTheColon (4), WhistleDixie (3), writeleft (2), twinnotwo1971 (2), Ayria (2), ladybud (2), pinaay (2), love94 (2), talkingtoclouds (2), Pootsi (1)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (857), janewhite1 (823), Titchou (773), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 05:48 AM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!